# SDR UALA2012081304444

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 54,210 hours, 6,848 cycles
- Engine: Pwa PW4090
- Engine time: 41,821 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE  EGT EXCEEDANCE, IN AREA C, BEFORE NEXT FLIGHT ACCOMPLISH VISUAL CHECKS AND HOT SECTION BORESCOPE PER AMM 72-00-00.  REPLACED NR 1 ENGINE.
